# SDR GTIA040624

- Difficulty date: May 14, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBOARD FLAP VANE OF OUTBOARD FLAP HAS CORROSION AND MISSING SCREW.  REMOVED DAMAGED AREA.  SKIN ALTERNATE ID 2024T81 SUBSTITUATION FOR 2075T6- .016 HOT BONDED REPAIR.  (M)
